# SDR MWEA97012

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND DENT AT STA 357 BETWEEN LONGERONS 24R AND 25R.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 53-04 FIG 38.
